# SDR USAA2010010590029

- Difficulty date: November 17, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654589022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT AT FASTENER HOLE BS 303.9, S9L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT AT FASTENER HOLE BS 303.9, S9L IAW EA 132749.
